i need help to know whats causing this symptoms immediately please:(
i have awful stomach pains followed with really loud bubbling sounds on my lower left side of my abdomenal (abdominal).it kind of feels like if something its moving inside and i also have diarrhea which is just all fluid...i also feel very dehydrated and my muscles ache.everything i eat my stomach that ive hardvely been eating almost nothing for the passed two days...i really need help to know whats wrong its beganing to get me fustraded because i go to school feeling these way
I am not a doctor but I have had this for 30 years or more with my IBS-D. You do feel something moving because there is, Stool that is prepairing to exit the body. What you are hearing and feeling is liquid mixed with the stool that the intestines hasn't absorbed through its travel. The left side is the descending colon, find a picture of the colon and you will understand. As stool makes the turn in solid form it slowly passes down, in the case of loose stools and diarrhea, you have excess fluids traveling with it. As for the pain, if it continues for a couple days please get checked out by a dr. Hope this helps with some of the symptoms.
wow -- well, I think you are wise to eat sparingly for a bit, it gives your system a chance to rest. But it is hard to have to keep up with the usual routine, school etc, on very little food. I suggest you try eating foods that are very easy to digest; if possible, get some spirulina, it is powdered algae & very nutritious, easy to digest. Keep drinking water but try to let it sit a bit before you drink it, to let the chlorine dissipate from it. Try to get to a doctor, & meanwhile eat foods you KNOW don't cause trouble but are easy to digest, such as eggs, oatmeal,and plant-based drinks like hemp milk, or rice milk. If you know you have allergies to tree nuts, don't drink almond milk for example -- and give the gluten-free diet a decent chance. Try it for at least 2 months & see how you feel.
Many of our troubles are caused by inflammation; MSM (Methyl-sulfanyl-methane) is the organic compound of sulfur, & will help a lot i reducing inflammation - BUT try hard to get pure MSM ! The cheap stuff will often have fillers, like magnesium - & too much of that will cause diarrhea & there you go again. :-/
God bless, & let us know how you're doing. :0-
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.